# SDR AALA202308171434

- Difficulty date: August 15, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N904NN
- Make and model: Boeing 737823
- Aircraft serial: 33317
- Aircraft time: 31,857 hours, 13,698 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887477
- Part serial: MX643253
- Condition: Overheated
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO MIA DUE TO HYDRAULIC SYSTEM B ELECTRIC MOTOR DRIVEN PUMP (EMDP) OVERHEAT LIGHT ILLUMINATED. AIRCRAFT LANDED SAFELY WITHOUT FURTER INCIDENT. MAINTENANCE REPLACED HYDRAULIC SYSTEM B EMDP SHORTED CONNECTOR D2666 PER SWPM 29-11-12 (AALA202308175787) AND THE EMDP M1114 PER AMM 29-30-00 (AALA202308171434).
